# SDR P2EA97030

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 125 - MCI - RADAR PAINTS ON BOTH SIDES BUT NOT IN THE MIDDLE.  FOUND FORWARD BULKHEAD CANNON PLUG BACKSHELL LOOSE AND CANNON PLUG DIRTY.  RESECURED BACKSHELL CLEANED CONNECTOR.  PERFORMED OPS CHECK PER MM 34-41-0A.  OPS CHECK GOOD.  (M)
